# SDR AALA202011309025

- Difficulty date: November 28, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737823
- Aircraft serial: 31129
- Aircraft time: 27,909 hours, 11,495 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SLIDE GIRT BAR CLIP LOOSE ON FWD SERVICE DOOR.  ADJUSTED GIRT BAR CLIP, IAW AMM 25-66-00.  OPERATIONS CHECK GOOD.
